Catalogue et commandes en ligne (paiement sécurisé, VISA ou MASTERCARD uniquement)

Revues disponibles par abonnement

Annales scientifiques de l'ENS

Astérisque

Bulletin de la SMF

Mémoires de la SMF

Revue d'Histoire des Mathématiques

Gazette des Mathématiciens

Séries de livres

Astérisque

Cours Spécialisés

Documents Mathématiques

Mémoires de la SMF

Panoramas et Synthèses

Séminaires et Congrès

Série Chaire Jean Morlet

SMF/AMS Texts and Monographs

La Série T

Fascicules « Journée Annuelle »

Autres livres

Donald E. Knuth - traductions françaises

Rééditions du Séminaire Nicolas Bourbaki

Rééditions des Œuvres de Jean Leray

Revue de l'Institut Elie Cartan

Editions électroniques

Annales scientifiques de l'ENS

Bulletin de la SMF

Revue d'Histoire des Mathématiques

Séminaires et Congrès

Plus d'information / Abonnement

Publications grand public

L'explosion des mathématiques (smf.emath.fr)

Mathématiques L'explosion continue (smf.emath.fr)

Zoom sur les métiers des maths (smf.emath.fr)

Zoom sur les métiers des mathématiques et de l'informatique (smf.emath.fr)

Où en sont les mathématiques ?

La Série T

Pour les auteurs

Soumission des manuscrits

Formats et documentation

Plus d'info

Liste de diffusion électronique (smf.emath.fr)

Information pour les libraires et diffuseurs (smf.emath.fr)

Publications de la SMF
fr en
Votre numéro IP : 54.198.221.13
Accès aux édit. élec. : SémCong

Annales scientifiques de l'ENS

Présentation de la publication

Parutions

Dernières parutions

Comité de rédaction / Secrétariat

Série 4 :
Série 3 :
Série 2 :
Série 1 :

Faire une recherche


Catalogue & commande

Annales scientifiques de l'ENS - Parutions - série 4, 50 (2017)

Parutions < série 4, 50

ANNALES SCIENTIFIQUES DE L’ÉCOLE NORMALE SUPÉRIEURE, série 4 50, fascicule 2 (2017)

Cyril Imbert, Régis Monneau
Flux-limited solutions for quasi-convex Hamilton-Jacobi equations on networks
Annales scientifiques de l'ENS 50, fascicule 2 (2017), 357-448

Télécharger cet article : Fichier PDF

Résumé :
Solutions à flux limité pour les équations de Hamilton-Jacobi quasi-convexes posées sur des réseaux
Nous étudions des équations de Hamilton-Jacobi posées sur des réseaux dans le cas d'Hamiltoniens quasi-convexes en la variable gradient et qui peuvent être discontinus en la variable d'espace au niveau des sommets. Nous prouvons d'une part qu'imposer une condition de jonction générale est équivalent à en imposer une de type contrôle optimal, qui ne dépend que des Hamiltoniens et d'un paramètre libre additionnel, le limiteur de flux. Nous introduisons d'autre part une méthode générale pour montrer des principes de comparaison. Cette méthode repose sur la construction d'une fonction sommet destinée à remplacer dans la méthode de dédoublement des variables la fonction quadratique habituelle. Nous présentons ensuite un large éventail d'applications, et notamment un résultat d'existence et d'unicité très général pour les équations de Hamilton-Jacobi quasi-convexes posées sur les réseaux.

Mots-clefs : Équations de Hamilton-Jacobi, réseaux, Hamiltoniens quasi-convexes, Hamiltoniens discontinus, solutions de viscosité, solutions à flux limité, principe de comparaison, fonction sommet, homogénéisation, contrôle optimal, coût instantané discontinu.

Abstract:
We study Hamilton-Jacobi equations on networks in the case where Hamiltonians are quasi-convex with respect to the gradient variable and can be discontinuous with respect to the space variable at vertices. First, we prove that imposing a general vertex condition is equivalent to imposing a specific one which only depends on Hamiltonians and an additional free parameter, the flux limiter. Second, a general method for proving comparison principles is introduced. This method consists in constructing a vertex test function to be used in the doubling variable approach. With such a theory and such a method in hand, we present various applications, among which a very general existence and uniqueness result for quasi-convex Hamilton-Jacobi equations on networks.

Keywords: Hamilton-Jacobi equations, networks, quasi-convex Hamiltonians, discontinuous Hamiltonians, viscosity solutions, flux-limited solutions, comparison principle, vertex test function, homogenization, optimal control, discontinuous running cost.

Class. math. : 35F21, 49L25, 35B51.


ISSN : 0012-9593
Publié avec le concours de : Centre National de la Recherche Scientifique

Bibliographie:

1
Achdou, Yves and Camilli, Fabio and Cutrì, Alessandra and Tchou, Nicoletta
Hamilton-Jacobi equations constrained on networks
NoDEA Nonlinear Differential Equations Appl. 20 (2013) 413–445
Math Reviews MR3057137
2
Achdou, Yves and Oudet, Salomé and Tchou, Nicoletta
Hamilton-Jacobi equations for optimal control on junctions and networks
ESAIM Control Optim. Calc. Var. 21 (2015) 876–899
Math Reviews MR3358634
3
Achdou, Yves and Tchou, Nicoletta
Hamilton-Jacobi equations on networks as limits of singularly perturbed problems in optimal control: dimension reduction
Comm. Partial Differential Equations 40 (2015) 652–693
Math Reviews MR3299352
4
Alvarez, O. and Barron, E. N. and Ishii, Hitoshi
Hopf-Lax formulas for semicontinuous data
Indiana Univ. Math. J. 48 (1999) 993–1035
Math Reviews MR1736971
5
Ambrosio, Luigi and Feng, Jin
On a class of first order Hamilton-Jacobi equations in metric spaces
J. Differential Equations 256 (2014) 2194–2245
Math Reviews MR3160441
6
Andreianov, Boris and Cancès, Clément
Vanishing capillarity solutions of Buckley-Leverett equation with gravity in two-rocks' medium
Comput. Geosci. 17 (2013) 551–572
Math Reviews MR3050006
7
Andreianov, Boris and Karlsen, Kenneth Hvistendahl and Risebro, Nils Henrik
A theory of L1-dissipative solvers for scalar conservation laws with discontinuous flux
Arch. Ration. Mech. Anal. 201 (2011) 27–86
Math Reviews MR2807133
8
Bardi, M. and Evans, Lawrence C.
On Hopf's formulas for solutions of Hamilton-Jacobi equations
Nonlinear Anal. 8 (1984) 1373–1381
Math Reviews MR764917
9
Barles, Guy and Briani, A. and Chasseigne, Emmanuel
A Bellman approach for two-domains optimal control problems in RN
ESAIM Control Optim. Calc. Var. 19 (2013) 710–739
Math Reviews MR3092359
10
Barles, Guy and Briani, A. and Chasseigne, Emmanuel
A Bellman approach for regional optimal control problems in RN
SIAM J. Control Optim. 52 (2014) 1712–1744
Math Reviews MR3206981
11
Barles, Guy and Chasseigne, Emmanuel
(Almost) everything you always wanted to know about deterministic control problems in stratified domains
Netw. Heterog. Media 10 (2015) 809–836
Math Reviews MR3411584
12
Bressan, Alberto and Hong, Yunho
Optimal control problems on stratified domains
Netw. Heterog. Media 2 (2007) 313–331
Math Reviews MR2291823
13
Bürger, Raimund and Karlsen, Kenneth H. and Towers, John D.
An Engquist-Osher-type scheme for conservation laws with discontinuous flux adapted to flux connections
SIAM J. Numer. Anal. 47 (2009) 1684–1712
Math Reviews MR2505870
14
Camilli, Fabio and Marchi, Claudio
A comparison among various notions of viscosity solution for Hamilton-Jacobi equations on networks
J. Math. Anal. Appl. 407 (2013) 112–118
Math Reviews MR3063108
15
Chen, Yun Gang and Giga, Yoshikazu and Goto, Shun'ichi
Uniqueness and existence of viscosity solutions of generalized mean curvature flow equations
J. Differential Geom. 33 (1991) 749–786
Math Reviews MR1100211
16
Coclite, Giuseppe Maria and Risebro, Nils Henrik
Viscosity solutions of Hamilton-Jacobi equations with discontinuous coefficients
J. Hyperbolic Differ. Equ. 4 (2007) 771–795
Math Reviews MR2374224
17
De Zan, Cecilia and Soravia, Pierpaolo
Cauchy problems for noncoercive Hamilton-Jacobi-Isaacs equations with discontinuous coefficients
Interfaces Free Bound. 12 (2010) 347–368
Math Reviews MR2727675
18
Deckelnick, Klaus and Elliott, Charles M.
Uniqueness and error analysis for Hamilton-Jacobi equations with discontinuities
Interfaces Free Bound. 6 (2004) 329–349
Math Reviews MR2095336
19
Dupuis, Paul
A numerical method for a calculus of variations problem with discontinuous integrand
in Applied stochastic analysis (New Brunswick, NJ, 1991)
Lecture Notes in Control and Inform. Sci. 177 (1992) 90–107
Math Reviews MR1169920
20
Evans, Lawrence C.
The perturbed test function method for viscosity solutions of nonlinear PDE
Proc. Roy. Soc. Edinburgh Sect. A 111 (1989) 359–375
Math Reviews MR1007533
21
Frankowska, Hélène and Plaskacz, Sławomir
Hamilton-Jacobi equations for infinite horizon control problems with state constraints
in Calculus of variations and optimal control (Haifa, 1998)
Chapman Hall/CRC Res. Notes Math. 411 (2000) 97–116
Math Reviews MR1713859
22
Frankowska, Hélène and Plaskacz, Sławomir
Semicontinuous solutions of Hamilton-Jacobi-Bellman equations with degenerate state constraints
J. Math. Anal. Appl. 251 (2000) 818–838
Math Reviews MR1794772
23
Galise, Giulio and Imbert, Cyril and Monneau, Régis
A junction condition by specified homogenization and application to traffic lights
Anal. PDE 8 (2015) 1891–1929
Math Reviews MR3441209
24
Gangbo, Wilfrid and Świech, Andrzej
Metric viscosity solutions of Hamilton-Jacobi equations depending on local slopes
Calc. Var. Partial Differential Equations 54 (2015) 1183–1218
Math Reviews MR3385197
25
Garavello, Mauro and Soravia, Pierpaolo
Representation formulas for solutions of the HJI equations with discontinuous coefficients and existence of value in differential games
J. Optim. Theory Appl. 130 (2006) 209–229
Math Reviews MR2281799
26
Garavello, Mauro and Natalini, Roberto and Piccoli, Benedetto and Terracina, Andrea
Conservation laws with discontinuous flux
Netw. Heterog. Media 2 (2007) 159–179
Math Reviews MR2291816
27
Giga, Yoshikazu and Hamamuki, Nao
Hamilton-Jacobi equations with discontinuous source terms
Comm. Partial Differential Equations 38 (2013) 199–243
Math Reviews MR3009078
28
Giga, Yoshikazu and Hamamuki, Nao and Nakayasu, Atsushi
Eikonal equations in metric spaces
Trans. Amer. Math. Soc. 367 (2015) 49–66
Math Reviews MR3271253
29
30
Imbert, Cyril and Monneau, Régis and Zidani, Hasnaa
A Hamilton-Jacobi approach to junction problems and application to traffic flows
ESAIM Control Optim. Calc. Var. 19 (2013) 129–166
Math Reviews MR3023064
31
32
Ishii, Hitoshi
Perron's method for Hamilton-Jacobi equations
Duke Math. J. 55 (1987) 369–384
Math Reviews MR894587
33
Ishii, Hitoshi and Koike, Shigeaki
A new formulation of state constraint problems for first-order PDEs
SIAM J. Control Optim. 34 (1996) 554–571
Math Reviews MR1377712
34
Lions, Pierre-Louis
Lectures at Collège de France
(2013–2014)
35
Lions, Pierre-Louis and Souganidis, Panagiotis E.
Differential games, optimal control and directional derivatives of viscosity solutions of Bellman's and Isaacs' equations
SIAM J. Control Optim. 23 (1985) 566–583
36
Nakayasu, Atsushi
Metric viscosity solutions for Hamilton-Jacobi equations of evolution type
Adv. Math. Sci. Appl. 24 (2014) 333–351
Math Reviews MR3362772
37
Rao, Zhiping and Siconolfi, A. and Zidani, Hasnaa
Transmission conditions on interfaces for Hamilton-Jacobi-Bellman equations
J. Differential Equations 257 (2014) 3978–4014
Math Reviews MR3264412
38
Rao, Zhiping and Zidani, Hasnaa
Hamilton-Jacobi-Bellman equations on multi-domains
in Control and Optimization with PDE constrains
International Series of Numerical Mathematics 164 (2013) 93–116
39
Rockafellar, R. Tyrrell
Existence theorems for general control problems of Bolza and Lagrange
Advances in Math. 15 (1975) 312–333
Math Reviews MR0365273
40
Schieborn, Dirk
Viscosity Solutions of Hamilton-Jacobi Equations of Eikonal Type on Ramified Spaces
Thèse, Eberhard-Karls-Universität Tübingen (2006)
41
Schieborn, Dirk and Camilli, Fabio
Viscosity solutions of Eikonal equations on topological networks
Calc. Var. Partial Differential Equations 46 (2013) 671–686
Math Reviews MR3018167
42
Soravia, Pierpaolo
Optimality principles and representation formulas for viscosity solutions of Hamilton-Jacobi equations. I. Equations of unbounded and degenerate control problems without uniqueness
Adv. Differential Equations 4 (1999) 275–296
Math Reviews MR1674363
43
Soravia, Pierpaolo
Optimality principles and representation formulas for viscosity solutions of Hamilton-Jacobi equations. II. Equations of control problems with state constraints
Differential Integral Equations 12 (1999) 275–293
Math Reviews MR1672758